# SDR HEEA082581

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Idler Gear
- Part number: 214001373101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HAS WORN BEARINGS. REPAIRED AND REPLACED BEARINGS.
